MAUDE Adverse Event Report: CAREFUSION ALARIS INFUSION SET; SET, INFUSION, INTRAVASCULAR

CAREFUSION ALARIS INFUSION SET; SET, INFUSION, INTRAVASCULAR
Model Number 11059729
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product will be returned per the customer.The photo provided by the customer shows red fluid, possibly blood, leaking on the floor.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported that the tubing disconnected from the stopcock and leaked while anesthesia was inducing a patient.This resulted in administering more sedation medication to the patient.There was no patient harm.

Brand Name
ALARIS INFUSION SET
Common Device Name
SET, INFUSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8076484
Report Number9616066-2018-02202
Device Sequence Number11192775
Product Code FPA
UDI-Device Identifier10885403232497
UDI-Public10885403232497
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11059729
Device Catalogue Number11059729
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;